# SDR USAABB03069

- Difficulty date: March 6, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING AN ANNUAL SLIDE DEPLOYMENT CHECK, THE R1 DOOR SLIDE WAS DEPLOYED AND INFLATED NORMALLY.  HOWEVER, NONE OF THE LIGHTS OPERATED.   THE SLIDE WAS REPLACED.  THE SHOP CONCLUDED THAT THE SLIDE FUNCTIONED PROPERLY, BUT THAT THE BATTERY WAS DEAD.  (M)
